| Model Number |
305C223 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 10 years and 8 months post implant of this 23mm aortic bioprosthetic valve implanted in the pulmonary position, a transcatheter pulmonary valve was implanted valve-in-valve.The reason for intervention was not reported.No additional adverse patient effects were reported.
Event or Problem Description
Additional information was received that reported the reason for replacement as somatic outgrowth of the original product.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There is no evidence to suggest the device caused or contributed to a serious injury.Updated data: b.5: event description h.6: coding medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.